# SDR DL76L980582

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Gouged
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING NR 7 SLAT TRAILING EDGE WEDGE WAS FOUND WITH A 1INCH LONG GOUGE THROUGH THE LOWER SKIN.  THE DAMAGE WAS REPAIRED PER THE B767 SRM 57-43-02 AND DOCUMENTED PER ER/A 364249-14AD.
